Lower Bound to the nth Eigenvalue of the Helmholtz Equation Over Two-Dimensional Regions of Arbitrary Shape

[+] Author and Article Information
David Pnueli

Mechanical and Aerospace Sciences Department, The University of Rochester, Rochester, N. Y.

J. Appl. Mech 36(3), 630-631 (Sep 01, 1969) (2 pages) doi:10.1115/1.3564729 History: Received November 14, 1968; Online September 14, 2011


A method is presented to compute a lower bound to the nth eigenvalue of the Helmholtz equation over two-dimensional regions. The shape of the regions is arbitrary and only their area need be known.

Copyright © 1969 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In